A robust test of exogeneity based on quantile regressions

Abstract : In this paper, we propose a robust test of exogeneity. The test statistics is constructed from quantile regression estimators, which are robust to heavy tails of errors. We derive the asymptotic distribution of the test statistic under the null hypothesis of exogeneity at a given quantile. The finite sample properties of the test are investigated through Monte Carlo simulations that exhibit not only good size and power properties, but also good robustness to outliers.
Type de document :
Article dans une revue
Journal of Statistical Computation and Simulation, Taylor & Francis, 2017, 87 (11), pp.2161 - 2174. 〈10.1080/00949655.2017.1319947〉
Liste complète des métadonnées

https://hal-amu.archives-ouvertes.fr/hal-01647506
Contributeur : Elisabeth Lhuillier <>
Soumis le : vendredi 24 novembre 2017 - 13:24:59
Dernière modification le : jeudi 1 février 2018 - 17:38:38

Identifiants

Collections

Citation

Tae-Hwan Kim, Christophe Muller. A robust test of exogeneity based on quantile regressions. Journal of Statistical Computation and Simulation, Taylor & Francis, 2017, 87 (11), pp.2161 - 2174. 〈10.1080/00949655.2017.1319947〉. 〈hal-01647506〉

Partager

Métriques

Consultations de la notice

81